# SDR SWIA202507140427

- Difficulty date: April 27, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 42,597 hours, 42,128 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SURROUND FORWARD AND AFT, UPPER AND LOWER STOP FITTINGS HAVE CHAFES. FS574.0 AND FS621.0. HN00238301  (C-CHECK RO 07/11/2025)BLENDED OUT CHAFES AT AFT CARGO DOOR SURROUND FORWARD AND AFT, UPPER AND LOWER STOP FITTINGS. FS574.0 AND FS621.0 REF CRJ 200 SRM 51-12-00.  REWORK AREA FOUND TO BE STRUCTURALLY ACCEPTABLE PER REO 601R-53-61-8342, REV --, DATE 2025-06-11. RIGGING CHECK GOOD, FITS AND CLEARANCE CHECK GOOD, NO ADJUSTMENT NEEDED. LEAK CHECK GOOD. COMPLIED WITH TASK CARD 51-900-1003-SKY
